# SDR DALA2022112807549

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 59,296 hours, 30,901 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR SMELL LIKE DIRTY SOCKS IN CLIMB.   REMOVED AND REPLACED #1 ENG PER AMDS 7100-4901-LT. (9645636)
